# SDR FDEA200907162645

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46615
- Aircraft time: 86,296 hours, 35,358 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOT SLIDING WINDOW SEAL FAILED ON TAKEOFF AND INITIAL CLIMBOUT.  FOUND COPILOTS WINDOW WAS NOT FULLY CLOSED.  LATCH WAS IN CLOSED POSITION BUT LOCKS WERE NOT FULLY ENGAGED.  OPENED AND CLOSED WINDOW AND LOCKED, LATCHES FULLY ENGAGED. PRESSURIZED ACFT TO 2  PSI, NO LEAKS OR SQUEELING NOTED AT COPILOTS  WINDOW, WINDOW OK FOR SERVICE, REF AMM 56-12-00-5.
